Über Divergenzerscheinungen der Lagrangeschen Interpolationspolynome

Grünwald Géza: Über Divergenzerscheinungen der Lagrangeschen Interpolationspolynome. In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (7). pp. 207-221. (1935)

[thumbnail of math_007_207-221.pdf]
Preview
Cikk, tanulmány, mű
math_007_207-221.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1935
Volume: 7
ISSN: 0324-5462
Page Range: pp. 207-221
Language: German
Related URLs: http://acta.bibl.u-szeged.hu/38558/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. May. 31. 15:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/13457

Actions (login required)

View Item View Item